# SDR ASOA2016071115224

- Difficulty date: July 11, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R, BS 280 - 333 IS CORRODED.  REMOVED AND REPLACED THE STRINGER AND SPLICE IAW SRM 51-42-06-001-001-S01, 51-42-21-001-001-A01, 51-40-11-001-001-A01 AND DWG SH670-37420 REV D.
